# SDR A6WA201643839

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 601R3403221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 235 IS CRACKED JUST UNDER THE LT WINDSHIELD SIDE POST SUPPORT IN THE FLIGHT DECK.  REPLACED POST SUPPORT UNDER LT WINDSHIELD IAW SRM 51-42-06 & 51-42-21.
